MathSciNet Relay Station
MathSciNet bibliographic data
MR1443832 (98i:28014) 28B05 (28A35 46E10 46G10)
Hirshberg, A.; Shortt, R. M. A version of Strassen's theorem for vector-valued measures. Proc. Amer. Math. Soc. 126 (1998), no. 6, 1669–1671.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement